# SDR W8PA970500

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 2910 · Hydraulic System, Main
- Part: Filter Bracket
- Condition: Sheared
- Location: Bs 663.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED RIVET ON UPPER RIGHT CORNER OF HYDRAULIC RETURN FILTER BRACKET BS 663.75, RBL 40, WL 176.  REMOVED SHEARED RIVET AND FILTER BRACKET.  INSTALLED BRACKET AND NEW RIVET, BS 663.75, RBL 40, WL 176.  (M)
